MAUDE Adverse Event Report: APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT

APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number XTACK-160-H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Unspecified Infection (1930); Inflammation (1932); Perforation (2001)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: patient code e2114 captures the reportable event of perforation.Impact code: f1901 captures the reportable event of additional surgery.Block a4: patient weight 160.3 and bmi 24.37.
 
Event or Problem Description
It was reported to boston scientific corportation that an x-tack endoscopic helix tacking system was used to close a mucosal defect in the ascending colon on (b)(6) 2023.The procedure was deemed a technical success, and the patient was discharged home with no restriction the day of (b)(6) 2023.The patient had a perforation and had a right hemicolectomy with anastomosis procedure on (b)(6) 2023.
 
Additional Manufacturer Narrative
Block h6: patient code e2114 captures the reportable event of perforation.Impact code: f1901 captures the reportable event of additional surgery.Block a4: patient weight 160.3 and bmi 24.37.Correction: impact code: f08 captures the reportable event of hospitalization.Impact code f2203: captures the reportable event of imagining required.
 
Event or Problem Description
It was reported to boston scientific corportation that an x-tack endoscopic helix tacking system was used to close a mucosal defect in the ascending colon on (b)(6) 2023.The procedure was deemed a technical success, and the patient was discharged home with no restriction the day of (b)(6) 2023.The patient presented to the emergency department on (b)(6) 2023 with right lower quadrant abdominal pain.A ct was preformed where it showed pneumoperitoneum concerning perforation.The patient underwent an exploratory laparotomy where perforation was noted in the ascending colon.During the exploratory laparoscopic procedure, right hemicolectomy with anastomosis was performed with cholecystectomy for inflamed gallbladder, subcutaneous wound vac was applied to the skin.On (b)(6) 2023, the patient underwent wall irrigation and debridement with wound vac placement.On (b)(6) 2023, the patient underwent abdominal wound closure with staples and incisional wound vac.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: patient code e2114 captures the reportable event of perforation.Impact code: f1901 captures the reportable event of additional surgery.Block a4: patient weight 160.3 and bmi 24.37 correction: impact code: f08 captures the reportable event of hospitalization.Impact code f2203: captures the reportable event of imagining required.

Brand Name
X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM)
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18290455
Report Number3005099803-2023-06605
Device Sequence Number6762139
Product Code PKL
UDI-Device Identifier20811955020760
UDI-Public20811955020760
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXTACK-160-H
Device Lot NumberAF05023
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer02/01/2024
02/20/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date02/05/2024
02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite